Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Rupp, R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Rupp, R. and Sasane, Amol (2010) On the stable rank and reducibility in algebras of real symmetric functions. Mathematische Nachrichten, 283 (8). pp. 1194-1206. ISSN 0025-584X

Rupp, R. and Sasane, A. (2009) Reducibility in AR(K), CR(K), and A(K). Canadian Journal of Mathematics, 62 (3). pp. 646-667. ISSN 0008-414X

This list was generated on Wed Jan 26 18:41:30 2022 GMT.